MAUDE Adverse Event Report: MALLINCKRODT MEDICAL SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MALLINCKRODT MEDICAL SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number TTH
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use, the device's holder broke.There was patient involvement, but there was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: one sample returned for evaluation in a sample bag without its original unit pack.Visual examination of the returned unit shows it is discolored and there are some symbols in black marker on the product which are not from our manufacturing facility.Further examination also shows there is an 8cm section of the main section of the product missing.Examination of the small section of the product shows the narrow part has been torn away from its main section.This type of damage is indicative of undue force to the product.Three samples of in-house stock were checked and all three samples were found to meet our acceptance criteria.The reported defect could be detected on the unit returned for evaluation.The most probable root cause of this defect is an undue force to the product.All of products are packed on the packing machine.Each unit is folded prior to being placed in the preformed pack.The defect detected on the returned unit would not have passed this stage of our process.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key8689865
Report Number8020889-2019-00063
Device Sequence Number16901634
Product Code JOH
UDI-Device Identifier10884522042994
UDI-Public10884522042994
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTTH
Device Catalogue NumberTTH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2019
Initial Date Received by Manufacturer 05/27/2019
Supplement Date Received by Manufacturer07/19/2019
Initial Report FDA Received Date06/11/2019
Supplement Report FDA Received Date08/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1